Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A technique for real time simulation of a rigid body problem
HTML articles powered by AMS MathViewer

by H. J. Gray, M. Rubinoff and H. Sohon PDF
Math. Comp. 7 (1953), 73-77 Request permission
References
    Leigh Page, Introduction to Theoretical Physics, Second Edition—Fourteenth Printing, D. Van Nostrand Company, Inc., New York, N. Y., Introduction, Chap. I, II; 1951.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Math. Comp. 7 (1953), 73-77
  • MSC: Primary 65.0X
  • DOI: https://doi.org/10.1090/S0025-5718-1953-0054362-7
  • MathSciNet review: 0054362